# SDR 2005UALA00924

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 24,000 hours, 9,237 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FWD OUTER PANE WINDOW CRACKED.  REPLACED RT WINDSHIELD REF MM56-11-11. ALSO REPLACED RT WINDOW HEAT CONTROLLER.
